# SDR UPS00833743

- Difficulty date: September 2, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5750726175
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 370 LONG 33L INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL IAW DWG 5750726, AND SRM 51-1-21.
